VOL. 5 · NO. 3 | 2005
 
VIEW ALL ABSTRACTS +
Articles
Adam S Sikora
Algebr. Geom. Topol. 5 (3), 865-897, (2005) DOI: 10.2140/agt.2005.5.865
KEYWORDS: Kauffman bracket, Kuperberg bracket, Murakami–Ohtsuki–Yamada bracket, quantum invariant, skein module, 57M27, 17B37
F Rudolf Beyl, Nancy Waller
Algebr. Geom. Topol. 5 (3), 899-910, (2005) DOI: 10.2140/agt.2005.5.899
KEYWORDS: algebraic 2–complex, Wall's D(2)–problem, geometric realization of algebraic 2–complexes, homotopy classification of 2–complexes, generalized quaternion groups, partial projective resolution, stably free nonfree module, 57M20, 55P15, 19A13
Yael Karshon, Susan Tolman
Algebr. Geom. Topol. 5 (3), 911-922, (2005) DOI: 10.2140/agt.2005.5.911
KEYWORDS: Gromov width, Moser's method, symplectic embedding, complex Grassmannian, moment map, 53D20, 53D45
Jean-Claude Hausmann, Tara S Holm, Volker Puppe
Algebr. Geom. Topol. 5 (3), 923-964, (2005) DOI: 10.2140/agt.2005.5.923
KEYWORDS: cohomology rings, equivariant cohomology, spaces with involution, real spaces, 55N91, 55M35, 53D05, 57R22
Michael Heusener, Joan Porti
Algebr. Geom. Topol. 5 (3), 965-997, (2005) DOI: 10.2140/agt.2005.5.965
KEYWORDS: variety of representations, character variety, rational homology circle, 57M27, 20C99, 57M05
Dubravko Ivanšić, John G Ratcliffe, Steven T Tschantz
Algebr. Geom. Topol. 5 (3), 999-1026, (2005) DOI: 10.2140/agt.2005.5.999
KEYWORDS: hyperbolic 4–manifolds, links in the 4–sphere, links in simply-connected closed 4–manifolds, 57M50, 57Q45
Daniel J Heath, Tsuyoshi Kobayashi
Algebr. Geom. Topol. 5 (3), 1027-1050, (2005) DOI: 10.2140/agt.2005.5.1027
KEYWORDS: knot, link, thin position, search method, 57M25, 57M99
A Mozgova
Algebr. Geom. Topol. 5 (3), 1051-1073, (2005) DOI: 10.2140/agt.2005.5.1051
KEYWORDS: graph-manifold, $\pi_1$–injective submanifold, 57M50, 57N35
Daniel Farley, Lucas Sabalka
Algebr. Geom. Topol. 5 (3), 1075-1109, (2005) DOI: 10.2140/agt.2005.5.1075
KEYWORDS: graph braid groups, configuration spaces, discrete Morse theory, 20F65, 20F36, 57M15, 57Q05, 55R80
Nathan Geer
Algebr. Geom. Topol. 5 (3), 1111-1139, (2005) DOI: 10.2140/agt.2005.5.1111
KEYWORDS: Vassiliev invariants, weight system, Kontsevich integral, Lie superalgebras, Links–Gould invariant, quantum invariants, 57M27, 17B65, 17B37
Ramon J Flores
Algebr. Geom. Topol. 5 (3), 1141-1172, (2005) DOI: 10.2140/agt.2005.5.1141
KEYWORDS: (co)localization, finite groups, Eilenberg–MacLane spaces, 55P20, 55P60
Noah Goodman
Algebr. Geom. Topol. 5 (3), 1173-1195, (2005) DOI: 10.2140/agt.2005.5.1173
KEYWORDS: open book, contact structure, overtwisted, sobering arc, symplectic configuration graph, 57R17, 57M99
Matthew Hedden
Algebr. Geom. Topol. 5 (3), 1197-1222, (2005) DOI: 10.2140/agt.2005.5.1197
KEYWORDS: knots, Floer homology, cable, satellite, Heegaard diagrams, 57M27, 57R58
Vigleik Angeltveit, John Rognes
Algebr. Geom. Topol. 5 (3), 1223-1290, (2005) DOI: 10.2140/agt.2005.5.1223
KEYWORDS: topological Hochschild homology, commutative $S$–algebra, coproduct, Hopf algebra, topological $K$–theory, image-of-$J$ spectrum, Bökstedt spectral sequence, Steenrod operations, Dyer–Lashof operations, 55P43, 55S10, 55S12, 57T05, 13D03, 55T15
Back to Top